# SDR MASA2008101700736

- Difficulty date: October 17, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 11,752 hours, 8,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2656 ATL-CLT.  CAPT FOUND EMERGENCY LIGHTS WEAK UPON FIRST START UP OF THE DAY.  CHARGED EMERGENCY LIGHTS WITH AIRCRAFT POWER, OPS CHECKED GOOD.
